July Education Seminar
Be sure to get there by 7:30 to enjoy a hot breakfast!
July 13, 2019
OCHI Credits Expected: 8
7:30 - 8:00 am - Breakfast. Registration, Sign In
8:00 am - Crawl Spaces with Creepy Crawl Space photo show and tell - Joseph Geyer, Crawl Pros (2 hours) - Bring your pictures!
10:00 am - Wood Stove Changeouts and County Supported Home Rehab Programs - Tim Davis, Washington County Office of Community Development (2 hours)
Noon - 1:00 - Lunch, Q and A
1:00 - 2:00 pm - Is Your House Inhabited? - Terry Brant, Aspen Wildlife (1 hour)
2:00 - 3:00 pm - Structural Pests, Terry Brant, Aspen Wildlife (1 hour)
3:00 - 5 pm - Keep the Conversation Going! Announcements, Questions and News
A Full Breakfast and Lunch is included with registration!
12566 SE 93rd Ave., Portland/Clackamas, OR 97015